# SDR UALA2012121207202

- Difficulty date: December 12, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,746 hours, 13,465 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 118
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOICE ON SATCOM NOT WORKING.  ACARS CAN USE OK.  MSG "LOW GAIN" ON LINE 6 OF CDU.  REPLACED SATELLITE DATA UNIT PER MM.  CALLED SAMC, OPS CHECKED NORMAL.
